Your language?
Oct, 2018
Sun Mon Tue Wed Thu Fri Sat
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31

Noncommutative Borsuk-Ulam Theorem

Borsuk-Ulam については , まず Yamashita [ Yam13 ] による q -deformed sphere” するものがある Vaksman Soibelman [ VS90 ] により 導入 された , Hong Szymanski [ HS02 ] より 導入 されたものである

より なものとして , Baum Dabrowski Hajac [ BDaH15 ] しているも のがある そのいくつかの , Passer [ Pas ] Chirvasitu Passer [ CP18 ] により されている Dabrowski Hajac Neshveyev [ DHN ] はその いる

Passer Rieffel deformation [ Rie93 ] により られるものについて 調 べている , “ 𝜃 -deformed sphere” という をしているが , , Natsume Olsen により [ NO97 ] 導入 されたものらしい その , [ Pas16 ] されている [ Pas17 ] されて いる

References

[BDaH15]     Paul F. Baum, Ludwik D  
 ‘    abrowski, and Piotr M. Hajac. Noncommutative Borsuk-Ulam-type conjectures. In From Poisson brackets to universal quantum symmetries , volume 106 of Banach Center Publ. , pages 9–18. Polish Acad. Sci. Inst. Math., Warsaw, 2015, arXiv:1502.05756 .

[CP18]     Alexandru Chirvasitu and Benjamin Passer. Compact group actions on topological and noncommutative joins. Proc. Amer. Math. Soc. , 146(8):3217–3232, 2018, arXiv:1604.02173 .

[DHN]     Ludwik D             browski, Piotr M. Hajac, and Sergey Neshveyev. Noncommutative Borsuk-Ulam-type conjectures revisited, arXiv:1611.04130 .

[HS02]     Jeong Hee Hong and Wojciech Szymański. Quantum spheres and projective spaces as graph algebras. Comm. Math. Phys. , 232(1):157–188, 2002, https://doi.org/10.1007/s00220-002-0732-1 .

[NO97]     T. Natsume and C. L. Olsen. Toeplitz operators on noncommutative spheres and an index theorem. Indiana Univ. Math. J. , 46(4):1055–1112, 1997, http://dx.doi.org/10.1512/iumj.1997.46.1152 .

[Pas]     Benjamin Passer. Free Actions on C * -algebra Suspensions and Joins by Finite Cyclic Groups, arXiv:1510.04100 .

[Pas16]     Benjamin W. Passer. A noncommutative Borsuk-Ulam theorem for Natsume-Olsen spheres. J. Operator Theory , 75(2):337–366, 2016, arXiv:1503.01822 .

[Pas17]     Benjamin Passer. Anticommutation in the presentations of theta-deformed spheres. J. Math. Anal. Appl. , 445(1):855–870, 2017, arXiv:1605.00038 .

[Rie93]     Marc A. Rieffel. Deformation quantization for actions of R d . Mem. Amer. Math. Soc. , 106(506):x+93, 1993, http://dx.doi.org/10.1090/memo/0506 .

[VS90]     L. L. Vaksman and Ya. S. Soĭbel man. Algebra of functions on the quantum group SU( n +1) , and odd-dimensional quantum spheres. Algebra i Analiz , 2(5):101–120, 1990.

[Yam13]     Makoto Yamashita. Equivariant comparison of quantum homogeneous spaces. Comm. Math. Phys. , 317(3):593–614, 2013, arXiv:1109.2991 .